# SDR 2001FA0000251

- Difficulty date: August 14, 2001
- Submitted: September 10, 2001
- Operation: General aviation
- Aircraft: N9240M
- Make and model: Mooney M20E
- Aircraft serial: 1193
- Engine: Lyc IO360A1A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Impeller
- Condition: Damaged
- Location: Oil Pump
- Part time: 478 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PUMP IMPELLERS S1B 524, FOUND OIL PUMP GEARS TO BE STEEL TYPE BUT NO DOCUMENTATION AS TO WHAT PN THE GEARS WERE.  FOUND GEARS HAD FOREIGN MATERIAL HAD PASSED THROUGH THE OIL PUMP.  OIL PUMP GEARS WERE NOT AIRWORTHY REGARDLESS OF PART NUMBERS.  INSTALLED IMPELLER KIT PN 05K19423S.  (ATTACHED PHOTOS)
